# SDR UPS96221091

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655784813
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON CARGO TIE DOWN AT STATION 540 RBL 23 WL 156.  REMOVED CORRODED CARGO TIE-DOWN FITTING AND INSTALLED NEW CARGO TIE-DOWN FITTING.  ALL WORK DONE IAW SRM'S 53-10-1, 51-30-2.
